Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Archived

This topic is now archived and is closed to further replies.

Alexandrop

Quick Accutane Story and Question about Mild Texture/Scarring (Pictures Attached)

Hey Everyone,

I just got off of a 5-month course of Accutane yesterday (60 mg all the way through). I never had cystic acne, just extensive moderate (inflamed) acne for about 5 years now 19M, as a result of pretty oily skin. Was on Benzaclin for about two years, which kept me very clear, but eventually started to break out again. 

I'll start by saying that for clearing my acne Accutane was without a doubt a success, and for me, it came with virtually no side effects other than dry lips, relatively mild dry face, and occasional eczema. 

While I am happy to no longer have acne, I have noticed the following: I never used to scar prior to accutane, and throughout my course I definitely did. I'm talking indents, not hyperpigmentation. While mild, the scarring seems quite extensive (but it only came to my left side, my right is pretty untouched).


I've attached photos below, but the scarring is hard to see with an iphone camera. I'm writing to ask if anyone has had similar experiences coming of off accutane with mild scarring and if it subsided in the months post-treatment. I expect them to become less noticeable as the general facial redness from the drug subsides and I start to get my old skin tone back. Which is another question I have -- how long does it take for the redness to start to fade?


For the photos (sorry about the scruff). The problem areas are by my chin, the mid-cheek, and just below my temples. There's just generally a rough, scarred texture.


Thanks!

IMG_6234.jpg

IMG_6246.jpg

IMG_6248.jpg

Share this post


Link to post
Share on other sites

  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×